Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 241890, 9 pages
http://dx.doi.org/10.1155/2014/241890
Research Article

An Unfitted Discontinuous Galerkin Method for Elliptic Interface Problems

1Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210023, China
2School of Mathematics and Information Science, Shangqiu Normal University, Shangqiu 476000, China

Received 7 November 2013; Accepted 1 January 2014; Published 20 February 2014

Academic Editor: Vit Dolejsi

Copyright © 2014 Qiuliang Wang and Jinru Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Chen and J. Zou, “Finite element methods and their convergence for elliptic and parabolic interface problems,” Numerische Mathematik, vol. 79, pp. 457–492, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. G. Guyomarc'h, C. Lee, and K. Jeon, “A discontinuous Galerkin method for elliptic interface problems with application to electroporation,” Communications in Numerical Methods in Engineering, vol. 25, no. 10, pp. 991–1008, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. L. Huynh, N. Nguyen, J. Peraire, and B. Khoo, “A high order hybridizable discontinuous Galerkin method for elliptic interface problems,” International Journal for Numerical Methods in Engineering, vol. 93, no. 2, pp. 183–200, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. B. Wang and B. Khoo, “Hybridizable discontinuous Galerkin method (HDG) for Stokes interface flow,” Journal of Computational Physics, vol. 247, pp. 262–278, 2013. View at Publisher · View at Google Scholar
  5. R. Leveque and Z. Li, “The immersed interface method for elliptic equations with discontinuous coefficients and singular sources,” SIAM Journal on Numerical Analysis, vol. 31, no. 4, pp. 1019–1044, 1994. View at Google Scholar · View at Scopus
  6. Z. Li and M. Lai, “The immersed interface method for the Navier-Stokes equations with singular forces,” Journal of Computational Physics, vol. 171, no. 2, pp. 822–842, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. C. Peskin, “Numerical analysis of blood flow in the heart,” Journal of Computational Physics, vol. 25, no. 3, pp. 220–252, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. X. Liu, R. Fedkiw, and M. Kang, “A boundary condition capturing method for Poisson's equation on irregular domains,” Journal of Computational Physics, vol. 160, no. 1, pp. 151–178, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. I. Babuška, “The finite element method for elliptic equations with discontinuous coefficients,” Computing, vol. 5, no. 3, pp. 207–213, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Z. Li, T. Lin, and X. Wu, “New Cartesian grid methods for interface problems using the finite element formulation,” Numerische Mathematik, vol. 96, no. 1, pp. 61–98, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. Y. Gong, B. Li, and Z. Li, “Immersed-interface finite-element methods for elliptic interface problems with non-homogeneous jump conditions,” SIAM Journal on Numerical Analysis, vol. 35, no. 1, pp. 472–495, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Gong and Z. Li, “Immersed interface finite element methods for elasticity interface problems with non-homogeneous jump conditions,” Numerical Mathematics: Theory, Methods and Applications, vol. 3, no. 1, pp. 23–39, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. A. Hansbo and P. Hansbo, “An unfitted finite element method, based on Nitsche's method, for elliptic interface problems,” Computer Methods in Applied Mechanics and Engineering, vol. 191, pp. 5537–5552, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. R. Becker, E. Burman, and P. Hansbo, “A Nitsche extended finite element method for incompressible elasticity with discontinuous modulus of elasticity,” Computer Methods in Applied Mechanics and Engineering, vol. 198, pp. 3352–3360, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. R. Massjung, “An unfitted discontinuous Galerkin method applied to elliptic interface problems,” SIAM Journal on Numerical Analysis, vol. 50, no. 6, pp. 3134–3162, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Wu and Y. Xiao, “An unfitted hp-interface penalty finite element method for elliptic interface problems,” In press, http://arxiv.org/abs/1007.2893.
  17. B. Cockburn and C. Shu, “The local discontinuous Galerkin method for time-dependent convection-diffusion systems,” SIAM Journal on Numerical Analysis, vol. 35, no. 6, pp. 2440–2463, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. P. Castillo, B. Cockburn, I. Perugia, and D. Schötzau, “An a priori error analysis of the local discontinuous Galerkin method for elliptic problems,” SIAM Journal on Numerical Analysis, vol. 38, no. 5, pp. 1676–1706, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. R. Adams and J. Fournier, Sobolev Spaces, Academic Press, New York, NY, USA, 2nd edition, 2003. View at MathSciNet
  20. P. Ciarlet, The Finite Element Method for Elliptic Problems, North-Holland, 1978. View at MathSciNet
  21. S. Brenner and L. Scott, The Mathematical Theory of Finite Element Methods, Springer, Berlin, Germany, 3rd edition, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  22. D. Arnold, F. Brezzi, B. Cockburn, and D. Marini, “Unified analysis of discontinuous Galerkin methods for elliptic problems,” SIAM Journal on Numerical Analysis, vol. 39, no. 5, pp. 1749–1779, 2002. View at Publisher · View at Google Scholar · View at MathSciNet